RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 659–666 (Mi mz11945)  

The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane

Yu. A. Bogan

Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: A solution of the Dirichlet problem for an elliptic system of equations with constant coefficients and simple complex characteristics in the plane is expressed as a double-layer potential. The boundary-value problem is solved in a bounded simply connected domain with Lyapunov boundary under the assumption that the Lopatinskii condition holds. It is shown how this representation is modified in the case of multiple roots of the characteristic equation. The boundary-value problem is reduced to a system of Fredholm equations of the second kind. For a Hölder boundary, the differential properties of the solution are studied.

Keywords: ellipticity, simple complex characteristics.

DOI: https://doi.org/10.4213/mzm11945

Full text: PDF file (433 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 636–641

Bibliographic databases:

UDC: 517.95
Received: 29.01.2018

Citation: Yu. A. Bogan, “The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane”, Mat. Zametki, 104:5 (2018), 659–666; Math. Notes, 104:5 (2018), 636–641

Citation in format AMSBIB
\Bibitem{Bog18}
\by Yu.~A.~Bogan
\paper The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 659--666
\mathnet{http://mi.mathnet.ru/mz11945}
\crossref{https://doi.org/10.4213/mzm11945}
\elib{http://elibrary.ru/item.asp?id=36361304}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 636--641
\crossref{https://doi.org/10.1134/S0001434618110032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059235114}


Linking options:
  • http://mi.mathnet.ru/eng/mz11945
  • https://doi.org/10.4213/mzm11945
  • http://mi.mathnet.ru/eng/mz/v104/i5/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    References:13
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020